# SDR VNAA2025050800058

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312121
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00196884 DISCREPANCY: STRINGER 25L IS CORRODED BETWEEN FS 310.00 AND 333.00. CORRECTIVE ACTION: REMOVED DAMAGED STRINGER 25L FROM FS280-FS333 IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. INSTALLED NEW SERVICEABLE STRINGER 25L PN: SH670-31212-1 IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. EDGE SEALED AND APPLIED FINISH CODE TO REPAIR AERA IAW CRJ700 SRM 51-23-00-001-001-A01 AND SRM 51-25-00-001-001-A01.
